MathSciNet Relay Station
MathSciNet bibliographic data
MR1115936 22E30 (43A30)
Nassiet, Francis Séries de Fourier à coefficients positifs. (French) [Fourier series with nonnegative coefficients] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 1, 1–4.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement